How long should my mother expect the headaches to continue after starting imdur?Should the headache get worse each day?
Hi, the headaches should improve rapidly as the treatment length progresses. I am not familiar with the headaches worsening but I could be wrong? Really you should expect dissipation of the headaches in a matter of days. If this isn't the case and if they are worsening I think you should seek medical advice!?
- Imdur Information for Consumers
- Imdur Information for Healthcare Professionals (includes dosage details)
- Side Effects of Imdur (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 7 Mar 2011 • 1 answer
Posted 7 May 2013 • 1 answer
Posted 17 Dec 2013 • 1 answer
Posted 27 Feb 2014 • 1 answer
Imdur - I don't have angina yet I'm on 30 Isosorbide with headaches, sore throats, nightmares...The?
Posted 12 Jun 2015 • 1 answer